Full-Text PDF (131 KB) | Metadata | Table of Contents | PM summary
Published online: 2009-09-30
Existence of solutions to a one-dimensional model of bounded piezoelectric materialDjamila Hamroun (1) USTHB, Alger, Algeria
We study the dynamic of piezoelectric bodies with switchable domains, described by a coupling of an hyperbolic equation and a parabolic one. We consider the one dimensional case and prove local existence of solutions.
Keywords: Piezoelectric materials, heat equation, wave equation, fixed point theorem
Hamroun Djamila: Existence of solutions to a one-dimensional model of bounded piezoelectric material. Port. Math. 66 (2009), 329-346. doi: 10.4171/PM/1847